# SDR ALGA201410138459

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53479
- Aircraft time: 12,481 hours
- Engine: Allsn 250C47B
- Engine time: 10,521 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M25010106
- Part serial: NMC121196
- Condition: Deteriorated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT.  UPON TEARDOWN OF ENG IT WAS DETERMINED THAT THE NR 5 BEARING WAS BEGINNING TO FAIL.
